# SDR CA031024003

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,000 hours
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372154
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE AT 2000 FT THE SPEED BUG WENT FROM 200 KTS TO 40 KTS UN COMMANDED AT THE SAME TIME THE 'STALL FAIL MSG' ON FOR 30 SEC. PURGED NR 1 AND 2 PITOT LINES AND CHANGED ADC NR 1.
